# SDR CALA201906301083

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 57,463 hours, 16,721 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N533812
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ACFT AT 18,000 FT, LEFT ENGINE OVERHEAT LIGHT ILLUMINATED. PER QRH, PULLED BACK THROTTLE TO 1.5 EPR AND BLEED OFF. OVERHEAT LIGHT EXTINGUISHED. REMOVED 3 DUCTS. COVERED ALL DUCTS, AIRCRAFT SIDE. PERFORMED LEFT ENGINE UPPER PYLON STRUT LEAK CHECK AND FOUND HOT AIR LEAKING FROM A HOLE IN THE BLEED AIR DELIVERY DUCT.0. R AND R DUCT IAW AMM 36-11-23-00-8OCI. HIGH PWR RUN PERFORMED, OPS AND LEAK CHECKS GOOD.
